2 doctors weighed in:
I am on norvir (ritonavir) and I am looking at if it could cause side effects?
2 doctors weighed in

Dr. John Leander Po
Internal Medicine - Infectious Disease
1 doctor agrees
In brief: Like what?
Side effects most commonly seen with Norvir (ritonavir) includes GI and neuro disturbances including nausea, diarrhea, vomiting, los of appetite, abdominal pain, taste changes, and numbness around the mouth, and fingers/toes.

In brief: Like what?
Side effects most commonly seen with Norvir (ritonavir) includes GI and neuro disturbances including nausea, diarrhea, vomiting, los of appetite, abdominal pain, taste changes, and numbness around the mouth, and fingers/toes.
Dr. John Leander Po
Dr. John Leander Po
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified,
46 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors